# SDR DLM88000886

- Difficulty date: May 4, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 26,428 hours, 21,176 cycles
- Engine: Pwa JT8D219
- Engine time: 16,619 hours, 13,606 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: JT8D219
- Part serial: 725627
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 16,619 hours, 13,606 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE, RECEIVED LEFT ENGINE OIL STRAINER CLOGGED MSG.  SHUTDOWN ENGINE PER POM AND DIVERTED TO RDU.  FOUND OIL FILTER LOADED WITH CARBON.  REPLACED SAME.
